# SDR 96ZZZX3794

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing Cap
- Part number: M3485
- Condition: Loose
- Location: Magneto
- Part time: 140 hours
- Component: Slick, 4373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING PROBLEM WAS NOTED DURING OVERHAUL OF SUBJECT MAGNETO.  THE BEARING CAP ASSEMBLY WAS LOOSE IN THE HOUSING.
